# SDR TSAA20121001005

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 68,129 hours, 70,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AN APPROXIMATELY 2 INCH CRACK ON THE LT SIDE FUSELAGE AT BS 887, ABOVE STRINGER 17L.  REPAIRED CRACK IAW SRM 53-30-3, FIG 48, DETAIL XI.
